# SDR NWAA082196310

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 78,156 hours, 9,544 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Smoke
- Location: Galley Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN FORWARD GALLEY AREA.  FOUND SMOKE COMING FROM FLUORESCENT BULB ABOVE DOOR 1 RIGHT.  TURNED OFF LIGHTS AND SMOKE DISAPPEARED FOR REMAINDER OF FLIGHT.  MAINTENANCE REMOVED AND REPLACED LAMP SOCKET (M8301 MODULE) AND RELAMPED.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
